MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE TRIPLE-LUMEN, 6F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE TRIPLE-LUMEN, 6F; CHRONIC CATHETERS
Model Number 0730615
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiry date: 05/2023.
 
Event or Problem Description
It was reported that during a catheter placement procedure, the cuff allegedly fell off from the catheter.It was further reported that the cuff was removed.The patient status was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was performed.This is the first complaint reported to date for this product and lot, therefore a device history record review is not required.Investigation summary: the device was not returned for evaluation.The investigation is inconclusive for the reported cuff fell off issue.A definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4(expiry date:05/2023), g3.H11: h6 (result and conclusion).H11: section a through f the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
POWERLINE CV CATHETER, POLYURETHANE TRIPLE-LUMEN, 6F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11085678
Report Number3006260740-2020-21123
Device Sequence Number3754383
Product Code LJS
UDI-Device Identifier00801741036637
UDI-Public(01)00801741036637
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K093927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0730615
Device Catalogue Number0730615
Device Lot NumberREDZ3218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;